Title

Bernstein- and Markov-type Inequalities for Rational Functions

Document Type

Article

Publication Date

2017

Digital Object Identifier (DOI)

https://doi.org/10.4310/ACTA.2017.v219.n1.a3

Abstract

Asymptotically sharp Bernstein- and Markov-type inequalities are established for rational functions on C2 smooth Jordan curves and arcs.The results are formulated in terms of the normal derivatives of certain Green’s functions with poles at the poles of the rational functions in question. As a special case (when all the poles are at infinity) the corresponding results for polynomials are recaptured.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Acta Mathematica, v. 219, issue 1, p. 21-63

Share

COinS